# SDR DALA2024091909226

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 30,332 hours, 11,827 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0560521) RMLG FORWARD TRUNNION FITTING CORRODED AT INBOARD UPPER LUG ON INBOARD FACE. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 005-0003:3210-4603/001 00006 CLEANED AREA FOR FURTHER EVALUATION AND TREATED AND PRIMED BARE SURFACES PER 737-900 SRM 57-20-90-2R-2
